# SDR USAA2013020400022

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,976 hours, 21,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED AN INCORRECT EXIT MARKING SIGN LENS INSTALLED ABOVE L2 DOOR (INCORRECT LEGEND).  MAINTENANCE INSTALLED CORRECT EXIT MARKING LENS AT L2 DOOR SIGN 45WL.  EMERGENCY LIGHTING OPERATION CHECKS SATISFACTORY.  REF 33-51-00-710-009.
